# SDR 2001UALA00878

- Difficulty date: May 30, 2001
- Submitted: June 7, 2001
- Operation: Air carrier
- Aircraft: N318UA
- Make and model: Boeing 737322
- Aircraft serial: 23950
- Aircraft time: 41,579 hours, 22,559 cycles
- Engine: Ge CFM56*
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead
- Condition: Damaged
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK FOUND ON THE BODY STATION 178 BULKHEAD WEB.  INSTALLED DOUBLER REPAIR.  MAJOR REPAIR ACCOMPLISHED.
